# SDR QXEA9700910

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840PH
- Make and model: Dhav DHC8102
- Aircraft serial: 74
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EUG - WHILE TURNING ON TAXIWAY, NOSE WHEEL AND LEFT MAIN WHEEL SLOWLY ROLLED INTO GRASS.  RETURNED AIRCRAFT TO TAXIWAY IAW RECOVERY MANUAL.  AIRCRAFT OPERATIONAL CHECKED AND RETURNED TO SERVICE.  NO PARTS REPLACED.
